# SDR CALA2024062000033

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T328017
- Part serial: NA
- Condition: Corroded
- Location: S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED STRINGER 36 LH AS PER SRM 51-40-02-0G-0. SRM REFERENCE 53-8--03-0I-1 ITEM 1 FIG1 SECTION 48 - SHEET 3. MATERIAL BAC1498-144 (CLAD 7075-T6) - PO#9284221.FOR PARTS AND DETAILS SEE ESFR#1036499.
